# SDR SWAA2024041171910

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,427 hours, 14,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FIXED LEADING EDGE #5 SLAT MAIN TRACK RIB CRACKED AT SLAT STATION 49; 12IN FWD OF FRONT SPAR.  RIGHT WING FIXED LEADING EDGE RIB CRACKED REWORKED PER E/A 24-157-00924.  C/W INSP REFER E/A 24-157-00924.  C/W RII OF REPAIR REF E/A 24-157-00924.
